- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 525461, 12 pages
Influence of Relapse in a Giving Up Smoking Model
Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu 730050, China
Received 8 November 2012; Revised 7 December 2012; Accepted 20 December 2012
Academic Editor: Sanyi Tang
Copyright © 2013 Hai-Feng Huo and Cheng-Cheng Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- S. G. Ruan and W. D. Wang, “Dynamical behavior of an epidemic model with a nonlinear incidence rate,” Journal of Differential Equations, vol. 188, no. 1, pp. 135–163, 2003.
- A. Korobeinikov, “Global properties of infectious disease models with nonlinear incidence,” Bulletin of Mathematical Biology, vol. 69, no. 6, pp. 1871–1886, 2007.
- M. de la Sen and S. Alonso-Quesada, “Vaccination strategies based on feedback control techniques for a general SEIR epidemic model,” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3888–3904, 2011.
- M. de La Sen, R. P. Agarwal, A. Ibeas, and S. Alonso-Quesada, “On a generalized time-varying SEIR epidemic model with mixed point and distributed time-varying delays and combined regular and impulsive vaccination controls,” Advances in Difference Equations, vol. 2010, Article ID 281612, 2010.
- A. M. Lyapunov, The General Problem of the Stability of Motion, Taylor & Francis, London, UK, 1992.
- A. Korobeinikov, “Global properties of SIR and SEIR epidemic models with multiple parallel infectious stages,” Bulletin of Mathematical Biology, vol. 71, no. 1, pp. 75–83, 2009.
- S. M. O'Regan, T. C. Kelly, A. Korobeinikov, M. J. A. O'Callaghan, and A. V. Pokrovskii, “Lyapunov function for SIR and SIRS epidmic models,” Applied Mathematics Letters, vol. 23, pp. 446–448, 2010.
- B. Buonomo and S. Rionero, “On the Lyapunov stability for SIRS epidemic models with general nonlinear incidence rate,” Applied Mathematics and Computation, vol. 217, no. 8, pp. 4010–4016, 2010.
- Z. H. Hu, P. Bi, W. B. Ma, and S. G. Ruan, “Bifurcations of an sirs epidemic model with nonlinear incidence rate,” Discrete and Continuous Dynamical Systems B, vol. 15, no. 1, pp. 93–112, 2011.
- G. H. Li, W. D. Wang, and Z. Jin, “Global stability of an SEIR epidemic model with constant immigration,” Chaos, Solitons and Fractals, vol. 30, no. 4, pp. 1012–1019, 2006.
- A. Korobeinikov, “Global properties of basic virus dynamics models,” Bulletin of Mathematical Biology, vol. 66, no. 4, pp. 879–883, 2004.
- M. O. Souza and J. P. Zubelli, “Global stability for a class of virus models with cytotoxic T lymphocyte immune response and antigenic variation,” Bulletin of Mathematical Biology, vol. 73, no. 3, pp. 609–625, 2011.
- H. F. Huo, S. J. Dang, and Y. N. Li, “Stability of a two-strain tuberculosis model with general contact rate,” Abstract and Applied Analysis, vol. 2010, Article ID 293747, 31 pages, 2010.
- C. Castillo-Chavez and B. J. Song, “Dynamical models of tuberculosis and their applications,” Mathematical Biosciences and Engineering, vol. 1, pp. 361–404, 2004.
- H. F. Huo and L. X. Feng, “Global stability for an HIV/AIDS epidemic model with different latent stages and treatment,” Applied Mathematical Modelling, vol. 37, no. 3, pp. 1480–1489, 2013.
- R. Xu, “Global stability of an HIV-1 infection model with saturation infection and intracellular delay,” Journal of Mathematical Analysis and Applications, vol. 375, no. 1, pp. 75–81, 2011.
- C. Castillo-Garsow, G. Jordan-Salivia, and A. Rodriguez-Herrera, “Mathematical models for the dynamics of tobacco use, recovery, and replase,” Tech. Rep. BU-1505-M, Cornell University, 2000.
- G. Zaman, “Qualitative behavior of giving up smoking models,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 34, no. 2, pp. 403–415, 2011.
- G. Zaman, “Optimal campaign in the smoking dynamics, computation and mathematical methods in medicine,” vol. 2011, Article ID 163834, 9 pages, 2011.
- R. Qesmi, J. Wu, J. H. Wu, and J. M. Heffernan, “Influence of backward bifurcation in a model of hepatitis B and C viruses,” Mathematical Biosciences, vol. 224, no. 2, pp. 118–125, 2010.
- P. van den Driessche and J. Watmough, “Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission,” Mathematical Biosciences, vol. 180, pp. 29–48, 2002.
- J. P. LaSalle, The Stability of Dynamical Systems, Regional Conference Series in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1976.
- World Health Statistics, 2010, http://www.who.int/.
- WHO Report of the Global Tobacco Epidemic, 2011, http://www.who.int/.